advertisement
Question
Posted by: Confused | 2010/05/19

Being on the pill

Hi,

I''''ve been on the pill (triphasil) for abt a year ..on and off.
i stopped the pill,at the beginning of my last period 31/03/2010, (in aid to have a baby) and up to date have not gotten my period. Should have gotten my period around the 28-30April.i have done a home pregnancy test,which was negative ,and this past friday (7 May) did another pregnancy test at the doctor which was negative.aswell as a test on 12 May

Could this mean that i am pregnant,but the HcG Hormone is too early to detect.

Or has the pill messed up my cycle?

Since yesterday my nipples seem to be painful when i touch it.

i''m not sure whats going on...please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Most likely your body adjusting to being off the Pill.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/05/21

Most likely your body adjusting to being off the Pill.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement